Martingale convergence theorems in JW-algebras

Abdusalom Karimov, Farrukh Mukhamedov

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper certain properties of conditional expectations of reversible JW-algebra A with a faithful semifinite normal trace are studied. As an application of these results, we prove convergence theorems for supermartingales and martingales defined on such algebras.

Original languageEnglish
Pages (from-to)405-410
Number of pages6
JournalBulletin of the Malaysian Mathematical Sciences Society
Volume33
Issue number3
Publication statusPublished - 2010
Externally publishedYes

Keywords

  • Conditional expectation
  • Enveloping algebra
  • Jordan algebra
  • Martingale
  • Supermartingale

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Martingale convergence theorems in JW-algebras'. Together they form a unique fingerprint.

Cite this